# SDR KBMA112012

- Difficulty date: January 19, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,101 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN BEYOND LIMIT.  REPLACED WITH NEW BEARINGS.
